drugs for allergies and IVF
3 Replies
Lila - July 12

I am quite new to infertility treatments and am reading as much as possible to educate myself so I apologize if this is a stupid question. I have just started with a RE and am still in the testing stage so I do not know much about what is causing my infertility. I have year round allergies and asthma that all started when I turned 30. I take Claratin D 24 hour, Advair, Combivent and shots pretty regularly. Last week I was stung by a bee - I have never had a bad reaction in the past but this time had a full blown systemic reaction. So now in addition to the other drugs I am taking 40 mg prednisone to deal with that.

For infertility I have taken 100 mg clomide for the past 6 months but stopped that 20 days ago. I am concerned about all these drugs and their effect on fertility. My RE hopes to start IVF by 9/1/06, if everything is in order, and I am worried about what could happen when we start adding all the fertility drugs into the mix. Should I be concerned about taking too many drugs? Since my body seems to keep finding new things that it has an allergic reaction to are there any issues I should be aware of while going throught the IVF process? Again sorry if this is a stupid question and thank you for your time.

 

B. Jacobs, M. D. - July 13

Your allergy medications should not pose a problem for your fertility treatments. If you would like a resource for fertility information regarding diagnostic processes, and treatment, I invite you to see our web page at <www.texasfertility.com>.
Good luck.

 

Trina76 - July 13

Are there any allergy medications that interfer with the quality of cervical mucus?

 

B. Jacobs, M. D. - July 13

I am not awre of any allergy medications which have any effect on cervical mucus.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question